Alert archive / New York / Winter Weather Advisories in 2009
Winter Weather Advisory 2, NWS Buffalo, NY
NWS Buffalo, NY issued this winter weather advisory at Jan 6, 2009, 3:53 AM EST for 14 counties in New York. It took effect at Jan 6, 2009, 2:43 PM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2009, 3:53 AM EST (08:53 UTC)
- In effect from
- Jan 6, 2009, 2:43 PM EST
- Expired
- Jan 7, 2009, 3:48 PM EST
- In force
- 25 hr
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 69 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.9 hours before the alert went out and 333 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this winter weather advisory went out at Jan 6, 3:20 AM EST, 33 minutes earlier.
Area forecast discussion, Jan 6, 3:20 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
320 AM EST TUE JAN 6 2009
.SYNOPSIS...
WEAK HIGH PRESSURE WILL MOVE FROM NEW YORK TO OFF THE NEW ENGLAND
COAST TODAY AND PROVIDE DRY WEATHER TO WESTERN AND CENTRAL NEW YORK
MOST OF THE DAY. HOWEVER...SPRAWLING LOW PRESSURE OVER THE TENNESSEE
VALLEY TODAY WILL LIFT NORTHEAST TO THE EASTERN LAKES ON WEDNESDAY
AND SPREAD A WINTRY MIX OF PRECIPITATION ACROSS ALL OF OUR AREA
TONIGHT AND WEDNESDAY. COLDER AIR WILL SWEEP IN BEHIND THE SYSTEM
WITH SNOW SHOWERS AND ENHANCED LAKE SNOWS SOUTHEAST OF THE LAKES
THURSDAY INTO EARLY FRIDAY. A CLIPPER PASSING ACROSS THE LAKES WILL
PROVIDE THE NEXT GENERAL SNOWFALL FRIDAY NIGHT INTO SATURDAY
MORNING.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
THE VERY LIMITED LAKE EFFECT SNOW WHICH DEVELOPED EAST OF LAKE
ONTARIO OVERNIGHT HAS ALL BUT ENDED WITH JUST A FEW FLURRIES LEFT
FROM MEXICO BAY ACROSS THE SOUTHERN TUG HILL REGION. CONDITIONS WILL
CONTINUE TO BECOME LESS FAVORABLE THIS MORNING...AND WITH THE
FAVORED DENDRITIC CRYSTAL GROWTH ZONE REMOVED FROM THE CLOUD
BEARING LAYER...HAVE PULLED POPS IN FAVOR OF JUST SCATTERED FLURRIES
WORDING FOR THIS MORNING. EVEN THIS WILL END BY LATE MORNING AS THE
SURFACE RIDGE CROSSES THE EASTERN END OF THE LAKE AND DISRUPTS THE
LOW LEVEL FLOW.
OUR ATTENTION THEN TURNS TO THE SYNOPTIC SCALE. MOISTURE CHANNEL
IMAGERY SHOWING A WELL DEFINED SUB-TROPICAL JET EXTENDING ACROSS
NORTHERN MEXICO UP INTO THE EASTERN HALF OF THE CONUS. A BAROCLINIC
LEAF IS JUST STARTING TO TAKE SHAPE OVER THE MID SECTION OF THE
NATION...AND WILL GROW MORE WELL DEFINED TODAY AS CYCLOGENESIS GETS
UNDERWAY OVER THE LOWER OHIO VALLEY. MODELS CONTINUE TO BE IN
REASONABLE AGREEMENT WITH THE LARGE SCALE FEATURES...ALTHOUGH STILL
DIFFER IN THE FINER SYNOPTIC SCALE DETAILS AND ESPECIALLY IN THERMAL
PROFILES. FROM A FORCING STANDPOINT...THE INITIAL WARM ADVECTION
WING OF THE SYSTEM WILL LIFT ACROSS NEW YORK TONIGHT WITH
WAA/ISENTROPIC LIFT SUPPORTING LARGE SCALE FORCING FOR ASCENT. THE
LOW LEVEL WAA WILL BE SUPPORTED ALOFT BY RIGHT ENTRANCE REGION JET
DYNAMICS FROM A POWERFUL 170+ KNOT UPPER LEVEL JET LIFTING ACROSS
NEW ENGLAND. EXPECT PRECIP TO REACH THE SOUTHERN TIER BETWEEN
22Z-00Z THEN THE SOUTH SHORE OF LAKE ONTARIO BY 01Z-03Z AND FINALLY
REACH THE NORTH COUNTRY BY 05Z-07Z.
AS FAR AS AMOUNTS GO...THIS INITIAL WAA PRECIP IS NOT LOOKING
IMPRESSIVE AT ALL. BOTH THE NAM/GFS TAKE THE DEEPEST PLUME OF
MOISTURE THROUGH CENTRAL AND EASTERN PA INTO SOUTHEAST NY...WITH
WEAKER LIFT AND MOISTURE EXTENDING BACK TO THE WEST ACROSS OUR CWA.
OVERALL QPF LOOKS TO BE ON THE ORDER OF A TENTH TO A THIRD OF AN
INCH FOR THE TUESDAY NIGHT PERIOD. PRECIP TYPE FORECAST REMAINS
TRICKY. MUCH PREFER THE WARMER GFS SOLUTION WITH RESPECT TO
TEMPERATURES ALOFT. LAST YEAR WE SAW A NUMBER OF SYSTEMS ALONG THIS
SIMILAR TRACK...AND EACH AND EVERY ONE SPREAD WARM AIR ALOFT FARTHER
NORTH THAN FORECAST BY MODEL GUIDANCE. HAVE THUS BROUGHT THE
CHANGEOVER FARTHER NORTH AND FASTER THAN EVEN THE GFS...WITH A
WINTRY MIX REACHING THE SOUTH SHORE OF LAKE ONTARIO AFTER MIDNIGHT.
THE MIX AND OVERALL LIGHT QPF WILL KEEP SNOW AMOUNTS LOW...WITH AN
INCH OR LESS IN THE SOUTHERN TIER AND 1-2 ACROSS THE REST OF THE
CWA. MAY SEE UP TO A TENTH OF AN INCH OF ICE WITH THE EXPECTED
EARLIER CHANGEOVER...MAYBE A LITTLE MORE ACROSS THE INTERIOR
SOUTHERN TIER AND FINGER LAKES WHICH MAY CATCH A PIECE OF THE
ENHANCED QPF LIFTING THROUGH PA INTO EASTERN NY LATER TUESDAY NIGHT.
ON WEDNESDAY MUCH OF THE STEADIER PRECIP WILL PUSH INTO EASTERN AND
NORTHERN NY...WITH NOTABLE MID LEVEL DRY SLOTTING WORKING ACROSS
WESTERN NY. THIS WILL LEAVE LITTLE IN THE WAY OF ORGANIZED FORCING
FOR ASCENT...AND PLENTY OF LOW LEVEL MOISTURE AROUND. HEIGHT FALLS
AND LOW LEVEL CONVERGENCE SHOULD REMAIN STRONG ENOUGH TO SUPPORT
OCCASIONAL LIGHT PRECIP THROUGH THE DAY. THE FORECAST THERMAL
PROFILES ARE ALSO VERY SUPPORTIVE OF DRIZZLE/FREEZING DRIZZLE
DEPENDING ON SURFACE TEMPS. SPEAKING OF SURFACE TEMPS...EXPECT MUCH
OF THE CWA TO STILL BE BELOW FREEZING WEDNESDAY MORNING. DURING THE
DAY EXPECT MUCH OF THE AREA TO EVENTUALLY RISE ABOVE FREEZING...
FIRST ALONG THE LAKE ERIE SHORE...THEN SPREADING NORTHEAST FROM
THERE. THIS WOULD CHANGE PRECIP OVER TO JUST A LITTLE LIGHT RAIN OR
DRIZZLE. FROM ABOUT WAYNE COUNTY EASTWARD...SURFACE TEMPS ARE LIKELY
TO REMAIN BELOW FREEZING THROUGHOUT THE DAY. OVERALL AMOUNTS FOR
MUCH OF THE AREA WILL BE LIGHT...WITH ICING OF LESS THAN A TENTH OF
AN INCH IN MOST AREAS. GFS LOOKS WAY OVERDONE WITH QPF WEDNESDAY
MORNING FROM ROCHESTER WEST.
THE ONE PLACE THAT WILL NOT BECOME DRY SLOTTED MAY BE THE NORTH
COUNTRY. AS THE SYSTEM OCCLUDES AND GIVES WAY TO SECONDARY COASTAL
CYCLOGENESIS...THE NORTH COUNTRY MAY REMAIN PARKED JUST NORTH OF THE
OCCLUSION AND NEAR THE WARM/MOIST CONVEYOR ALOFT. THIS WOULD KEEP
STEADY PRECIP GOING MUCH OF THE DAY. THE GFS PRINTS OUT IMPRESSIVE
QPF ACROSS THE NORTH COUNTRY...AND WHILE THIS MAY BE OVERDONE...THE
IDEA OF STEADIER PRECIP IS REASONABLE. STILL EXPECT ENOUGH WARM AIR
TO GET NORTH TO SUPPORT AT LEAST A MIX WITH SLEET AND MAYBE EVEN
FREEZING RAIN FOR AWHILE DURING THE DAY WEDNESDAY. HAVE PLAYED UP
SNOW/SLEET AMOUNTS A LITTLE FROM THE PREVIOUS FORECAST...WITH A
SOLID 4-8 POSSIBLE ACROSS JEFF/LEWIS DURING THE DAY WEDNESDAY.
WITH ALL THIS IN MIND...WE WILL ISSUE WINTER WEATHER ADVISORIES FOR
A WINTRY MIX ACROSS ALL OF THE CWA EXCEPT FOR JEFFERSON/LEWIS
COUNTIES. THERE...GIVEN THE EXPECTED HIGHER QPF AND LATER START
TIME...WILL GO WITH A WINTER STORM WATCH. SEE BUFWSWBUF FOR DETAILS.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
COLD ADVECTION WILL BE UNDERWAY AS WE START WEDNESDAY EVENING WITH A
BRISK TO STRONG WESTERLY FLOW AS THE PRIMARY LOW NR ST LAWR VALLEY
GETS RAPIDLY ABSORBED BY COASTAL OFF MAINE. SYNOPTIC SNOW SHOULD
PULL EAST OF THE THE NORTH COUNTRY BY LATE EVENING WITH ANY MIX
ENDING EARLY...BUT WILL HOLD LIKELY POPS FOR FREQUENT SNOW SHOWERS
ACROSS THE WEST ALL NIGHT. THESE WILL BECOME INCREASINGLY ENHANCED
SOUTHEAST OF THE LAKES ON THURSDAY WITH PASSAGE OF ANOTHER TROF AND
WRAPAROUND FROM EXITING STORM. ALL AREAS SHOULD SEE AT LEAST A BIT OF
ACCUM...WITH SEVERAL INCHES POSSIBLE IN THE FAVORED UPSLOPE AREAS
LIKE THE CHAUTAUQUA RIDGE AND WESTERN TUG HILL AS UPSLOPE CONDITIONS
LOOK MAXIMIZED...PLENTY OF LOW LEVEL MOISTURE...GOOD SNOW GROWTH
PARAMETERS...COLD ADVECTION AND FLOW PERPENDICULAR TO THE LAKES.
THIS PATTERN EASES A BIT THURS NT AS WE GET A BIT OF SUBSIDENCE
BEHIND THE EXITING TROF...AND RIDGING TRIES TO BUILD IN ON FRIDAY SO
LOWERED POPS FURTHER...BUT STILL HELD AT LEAST A CHC SE OF LAKES.
850 MB TEMPS WILL BE IN THE -14C TO -16C RANGE...SUPPORTING ONLY L-M
20S...SOME 5 TO 10 DEG BELOW NORMAL FOR BOTH THURS AND FRI.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
WINTRY PATTERN CONTINUES THROUGH THIS PERIOD WITH ANOTHER CLIPPER
SCOOTING ACROSS THE LAKES ON FRI NT AND SATURDAY BRINGING A GENERAL
SNOWFALL. 00Z GFS AND 00Z ECMWF (JUST IN) DIFFER ONCE AGAIN IN
PLACEMENT OF LOW WITH GFS TAKING IT WELL TO OUR NORTH WITH TROF AXIS
CROSSING AREA AND PROVIDING AN INCH OR TWO OF SNOW...WHILE ECMWF
TAKES LOW ON AN WEST-EAST PATH ACROSS OHIO AND PA..GIVING US MORE
ACCUM...ANOTHER I-90 TYPE STORM. MODELS HAD BEEN TRENDING NORTH WITH
THIS SYSTEM BUT DONT WANT TO DISCOUNT THE NEWLY ARRIVED ECMWF. FOR
NOW WILL UP POPS TO LIKELY FOR LATE FRI NT INTO SAT.
EITHER WAY...COLD ADVECTION RETURNS ONCE AGAIN AS THE SYSTEM DEPARTS
SAT NT AND SUN WITH NW FLOW OF -18C AIR SETTING OFF THE TYPICAL LAKE
SNOWS SE OF THE LAKES. WILL GO LIKELY THERE AND CHC ELSEWHERE FOR
SUNDAY. NEXT RIDGE QUIETS THINGS DOWN ON MONDAY. TEMPS STAY BELOW
NORMAL THROUGHOUT THE PERIOD. WE DO SEEM TO BE IN AN ONGOING PATTERN
OF CLIPPERS EVERY TWO TO THREE DAYS FOLLOWED BY PIECES OF THE
ARCTIC CHILL WHICH HAS BEEN BUILDING UP IN W CANADA AND ALASKA FOR
WEEKS. SO CERTAINLY NO SIGN OF ANY EASING OF WINTER FOR THE NEXT TWO
WEEKS OR SO.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS THROUGH TUESDAY.
HIGH PRESSURE OVER THE OHIO VALLEY WILL DRIFT TO THE EAST ACROSS
PENNSYLVANIA OVERNIGHT. THIS WILL PROVIDE THE VAST MAJORITY OF
THE REGION WITH FAIR VFR CONDITIONS OVERNIGHT...ALTHOUGH THERE
WILL BE SOME NUISANCE LAKE EFFECT SNOW SHOWERS BETWEEN KART AND
KSYR WHERE CIGS WILL AVERAGE 2500 FT AND VSBYS WILL RANGE FROM
4-6SM. THIS SHOULD NOT AFFECT KART.
ON TUESDAY...THE SFC HIGH WILL BE MOVING OFF THE JERSEY COAST WHILE
A WEAK DISORGANIZED AREA OF LOW PRESSURE WILL BE FORMING OVER THE
TENNESSEE VALLEY. THE SOUTHERLY GRADIENT BETWEEN THE TWO WILL USHER
MORE CLOUDS BACK ACROSS THE REGION...WITH VFR CIGS LOWERING FROM
WEST TO EAST DURING THE COURSE OF THE DAY. AGAIN...ALL SITES SHOULD
EXPERIENCE VFR CONDITIONS.
SOME LIGHT SNOW WILL THEN BREAK OUT ACROSS THE WESTERN SOUTHERN TIER
LATE IN THE AFTERNOON/EARLY TUES EVE. VFR CONDITIONS WILL QUICKLY
DETERIORATE FROM SOUTH TO NORTH DURING THE COURSE OF TUESDAY NIGHT
AS CIGS WILL DROP TO MVFR/IFR LEVELS AND SNOW WILL REDUCE VSBYS TO
AT LEAST MVFR. THE SNOW WILL LIKELY BECOME MIXED OR CHANGE TO SLEET
AND FREEZING RAIN SOUTH OF BUFFALO AND ROCHESTER.
OUTLOOK...
WEDNESDAY...MVFR/IFR IN MIXED PRECIP CHANGING TO SNOW. MORNING
DELAYS WILL BE LIKELY.
THURSDAY...MVFR IN SNOW SHOWERS.
FRIDAY...MAINLY VFR.
&&
.MARINE...
A RARE QUIET PERIOD ON THE LAKES TODAY WITH LIGHT WINDS AS A WEAK
RIDGE PASSES TO OUR EAST. WINDS WILL FRESHEN UP FROM THE EAST
TONIGHT AND MUCH OF WEDNESDAY BEFORE BRIEFLY TURNING LIGHT SOUTH
WEDNESDAY AS A PRIMARY LOW MOVES UP JUST TO OUR WEST.
THE NEXT PERIOD OF CONCERN WILL BE LATE WED INTO THURS MORNING AS A
BRISK TO STRONG WESTERLIES SWEEP IN BEHIND THE EXITING STORM.
WINDS MAY APPROACH GALE FORCE FOR A TIME BUT PROBABLY STAY JUST
BELOW. THEY WILL REMAIN BRISK AND VEER TO NORTHWEST FOR
THURSDAY...LIGHTENING UP WITH A RIDGE ON FRIDAY. ANOTHER PERIOD OF
STRONG WINDS WILL FOLLOW THE NEXT STORM SYSTEM LATER SATURDAY.
&&
.CLIMATE...
WE HAD AN EXTREMELY ACTIVE AND STORMY DECEMBER...BUT SO FAR THE
FIRST FIVE DAYS OF 2009 HAVE BEEN QUITE BENIGN. 4 OF THE 5 DAYS HAVE
BEEN MOSTLY SUNNY...IN CONTRAST TO DECEMBER WHEN WE HAD ONLY ONE
SUNNY DAY OUT OF 31. IN ADDITION...BUF HAS YET TO SEE MEASURABLE
SNOW FOR JANUARYS FIRST FIVE DAYS AFTER 19 SUCH DAYS IN DEC. THIS
BREAK LOOKS SHORT LIVED HOWEVER. STAY TUNED.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING
FOR NYZ007-008.
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 5 PM EST
WEDNESDAY FOR NYZ001>006-010>014-085.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 PM EST
WEDNESDAY FOR NYZ019>021.
MARINE...NONE.
&&
SYNOPSIS...SFM
NEAR TERM...HITCHCOCK
SHORT TERM...SFM
LONG TERM...SFM
AVIATION...TMA
MARINE...SFM
CLIMATE...SFMHazardous weather outlook, Jan 5, 3:32 PM EST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 332 PM EST MON JAN 5 2009 NYZ001>008-010>014-019>021-085-061200- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 332 PM EST MON JAN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STRONG STORM IS EXPECTED TO MOVE INTO THE REGION TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. IT WILL PRODUCE A WINTRY MIX OF PRECIPITATION...INCLUDING FREEZING RAIN AND LAKE EFFECT SNOW. STAY TUNED TO NOAA WEATHER RADIO OR ANOTHER SOURCE OF WEATHER INFORMATION FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-061200- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 332 PM EST MON JAN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CLOSE TO GALE FORCE WINDS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS A STRONG AREA OF LOW PRESSURE MOVES FROM THE LOWER GREAT LAKES INTO THE CANADIAN MARITIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 3:53 AM EST | Winter Storm Watch | BUF | Jefferson, Lewis | 11 hr |
| Jan 6, 2:48 PM EST | Winter Storm Warning | BUF | Jefferson, Lewis | 27 hr |
Nearby
Winter Weather Advisories in New York, 2009Every winter weather advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.